Cookies?
Library Header Image
LSE Research Online LSE Library Services

Tests for serial difference in limited dependent variable models

Robinson, Peter, Bera, AK and Jarque, CM (1985) Tests for serial difference in limited dependent variable models. International Economic Review, 26 (3). pp. 629-638. ISSN 0020-6598

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Date Deposited: 27 Apr 2007
Last Modified: 06 Nov 2021 00:09
URI: http://eprints.lse.ac.uk/id/eprint/1593

Actions (login required)

View Item View Item